In a retrospective analytical study of 227 patients (aged 12−18 years) who had been treated at the outpatients department of child and adolescent psychiatry, Clinical Hospital Centre Rijeka, from 1 May 2014 to 1 May 2015, 13 patients [sexes and exact ages at reactions onsets not stated] were described, who developed excessive drowsiness (2 patient), dermatitis (1 patient), swelling of fingers (1 patient), arrhythmia (1 patient), hyperprolactinaemia, redness, itching and dandruff-like urticaria (1 patient), stomach ache (1 patient), increased salivation (1 patient), weight gain (1 patient), extreme irritability (1 patient), epistaxis and hypomanic-like behaviour (1 patient), pain in the epigastric region (1 patient), and sweating and restlessness (1 patient) during treatment with various antipsychotics, antidepressants or mood stabilizer drug therapy [durations of treatments to reactions onsets and outcomes not stated; not all dosages and routes stated].
Case 1: A patient, who had an...
- Kastelan A, et al. Prescribing patterns in adolescent psychiatric practice: An important role of antipsychotics. Psychiatria Danubina 31 (Suppl. 2): S153-S161, Jun 2019. Available from: URL: http://www.psychiatria-danubina.com/UserDocsImages/pdf/dnb_vol31_sup2/dnb_vol31_sup2_153.pdf - Croatia